×

zbMATH — the first resource for mathematics

Categories structurees généralisées. (French) Zbl 0162.32601

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Catégories structurées , Ann. Ec. Norm. Sup. 80 ( 1963 ), 349 - 426 . Numdam | MR 197529 | Zbl 0128.02002 · Zbl 0128.02002
[2] Structures quotient , Comm. Math. Helv. 38 ( 1963 ), 219 - 283 . Zbl 0128.02102 · Zbl 0128.02102
[3] Structures quasi- quotient , Math. Ann. 171 ( 1967 ), 293 - 363 . MR 212066 | Zbl 0248.18007 · Zbl 0248.18007
[4] Introduction to the Theory of structured Categories, Technical Report 10 , Un. of Kansas ( 1966 ), 95 Pages. Zbl 0192.10001 · Zbl 0192.10001
[5] Catégories et Structures , Dunod ( 1965 ), Paris . MR 213410 · Zbl 0192.09803
[6] Catégories topologiques , Proc. Neder. Akad. van Wetensch. , Amsterdam ( 1963 ), 133 - 175 .
[7] Catégories structurées - Catégories différentiables , Coll. Géom. Diff. , Bucarest 1967 (à l’impression: Revue Roumaine Math. 1968 ). Zbl 0169.02402 · Zbl 0169.02402
[8] Catégories ordonnées - Cohomologie-Holonomie , Ann. Inst. Fourier 14 , 1 ( 1964 ), 205 - 268 . Numdam | MR 167508 | Zbl 0192.11003 · Zbl 0192.11003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.